# SDR ASAA0853344

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,293 hours, 2,418 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457
- Part serial: 116B0670
- Condition: Faulted
- Location: Apu
- Part time: 5,222 hours, 1,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT COMES ON WHEN SWITCHING APU GEN SWITCH 1 TO ON.  VERIFIED FAULT APU SHOWED FAILED GEN DIODE MESS 49 41244.  REMOVED AND REPLACED APU STARTER GEN PER MM 49 41 21 000 801.  SYSTEM CHECK GOOD PER MM 49 41 21 000 801.
